# SDR DALA2020090903001

- Difficulty date: December 8, 2019
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 10,601 hours, 940 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3510, DURING WALK AROUND FOUND FWD LOWER CARGO DOOR DENT ON LWR AFT CORNER.  CORRECTIVE ACTION: DRESSED OUT DAMAGE PER A350 ASR 52-33-71, WITHIN LIMITS.  RII NDT SURFACE INSP C/W, PER A350 NDT 51-96-20.  TOP COAT APPLIED, THIS IS A PERMENANT REPAIR PER A350 ASR.
